# SDR SWAA2017060614186

- Difficulty date: May 23, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRST OFFICER SEAT, INBOARD FORWARD SEAT TRACK, FORWARD END OF VERTICAL WEB CRACKED.  R&R SEAT TRACK IAW SRM.
